I got a very unusual zit on my shoulder - typically do not get these.
As I see zits on people who are doing more than just TRT, wondering what the cause is.
Activity of DHT enzyme on the skin causes acne.
This is a several step process.
so then does this imply a high level of DHT? or just increased.
However, with someone who was prior acne prone, this enzyme activity never goes away - rise in androgen hormones = rise in DHT = acne again.
I like topical benzoil peroxide. Fish Oil and B-5 as well. B-5 works directly on fat cell breakdown.
so even the low levels of TRT (2ml of 5%) can cause acne to start back up again?
(hope these aren't stupid questions for this place - the threads always get pretty deep and this seems juvenile)
I am getting them on the back of my shoulder - nice big squeezable ones.
id KILL for A zit...A...... i got ZITS.....lol
such is life.... im lucky that way
Are u saying propecia wont reduce the 5 ar enzyme in the skin? even if it did not, how does lowering systematic DHT by 70 % with propecia increase 5 ar enzyme activity in the skin since i get acne from propecia and dont have any problems off propecia? Im not alone getting acne from propecia, just search for acne in this link for instance.
In my mind theres more to acne than just DHT.
DHT levels are, for the most part, seperate of this. Consider old people who have high 5 alpha conversion of T-DHT within the prostate and get cancer - all despite low circulating DHT levels.
Propecia does not affect such process on skin level. I might throw a college guess out there and say that anything that disrupts hormonal pathways as severly as propecia does will cause all sorts of issues, not just acne.
for some reason when i cut out like all fruits and grains and eat really good meats and veggies, my skin becomes very clear
Acne clears to a large degree in many people when following a Paleo or Low Carb type diet that is devoid of grains, sugars, and processed carbs.
The best solution I have found for adult acne is using red and blue lamps, plus the big bonus is I get to eat what I want. The downside is I am putting on some weight BECAUSE I CAN EAT WHAT I WANT! Check out http://www.beautyskinusa.com/
I follow what your saying about insulin and IGF-1 levels - insulin will cause a temporary spike in IGF.
I have a feeling that the spike over time becomes blunted, and that carb laden diets will lead to lower GH, and IGF levels will reflect that
It is a drastic oversimplification to say one thing "causes" acne. Acne is primarily an inflammatory process, but there are many factors beginning on the skin and moving to hormonal issues. If we are talking about back and shoulder acne, then clearly the main factor is hormonal.
The elderly are notorious for having severe inflammation throughout the body. If inflammation were to blame, old people would be covered in acne, not teenagers, who have little ionflammation going on.
It is the specific conversion of FT - DHT upon the 5 alpha alpha mechanism on the skin.